Accession Number : AD0663072

Title :   THE FOURIER TRANSFORM FOR ABSTRACT SET FUNCTIONS,

Corporate Author : JOHNS HOPKINS UNIV SILVER SPRING MD APPLIED PHYSICS LAB

Personal Author(s) : Korotkov,V. B. ; Gilderman,Yu. I.

Report Date : 22 SEP 1967

Pagination or Media Count : 16

Abstract : By means of a correspondence (established in their previous paper (Gil'derman and Korotkov, Sibirsk. Mat. Zh. No. 4 (1963), pp. 1426-1430)) between the spaces of abstracts set functions phi sub p (X, Omega) and the spaces of linear operators (L sub p'(Omega) approaches X), the authors construct Fourier transforms for abstract set functions from phi sub p, 1 = or < p = or < 2. Thus, fundamental theorems concerning Fourier transforms of numerical functions are generalized for Fourier transforms of abstract set functions.

Descriptors :   (*INTEGRAL TRANSFORMS, THEOREMS), (*SET THEORY, INTEGRAL TRANSFORMS), OPERATORS(MATHEMATICS), MAPPING(TRANSFORMATIONS), FUNCTIONAL ANALYSIS, USSR

Subject Categories : Theoretical Mathematics

Distribution Statement : APPROVED FOR PUBLIC RELEASE